# SDR AALA20130321003

- Difficulty date: March 21, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N974TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53624
- Aircraft time: 38,707 hours, 18,794 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ALTERNATE STATIC PORT AREA SKIN CORRODED.  REPAIRED LEFT ALTERNATE STATIC PORT SKIN PER SRM 53-04-00 FIGURE 12C.
